# SDR AALA201811069016

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 64,552 hours, 24,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4384
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR EMERGENCY LIGHT INOPERABLE. MAINTENANCE FOUND EMERGENCY POWER SUPPLY UNIT FAULT AND REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
